# SDR SWIA201436502

- Difficulty date: February 14, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL TANK ACCESS 540EB, CORROSION ON THE WING PLANK.  C CHECK BLENDED EVIDENCE OF CORROSION ON LOWER WING PLANK COMMON TO LT FUEL TANK ACCESS PANEL 540EB IAW REO.
